본문 바로가기
KERD
논문KCI 등재

ON A SYSTEM OF TWO NONLINEAR DIFFERENCE EQUATIONS OF ORDER TWO

0

조회

0

다운로드

3

인용

0

참고문헌

키워드

주제분류수학

초록

This paper is devoted to obtain the form of the solution and the periodicity of the following systems of a rational di¤erence equations of order two with initial conditions x-1, x0, y-1 and y0 are nonzero real numbers.

Abstract

This paper is devoted to obtain the form of the solution and the periodicity of the following systems of a rational di¤erence equations of order two with initial conditions x-1, x0, y-1 and y0 are nonzero real numbers.

참고문헌 (50)

  1. R. P. Agarwal, "Periodicity and stability of solutions of higher order rational difference equation", Advanced Studies in Contemporary Mathematics, 17(2), pp.181~201 (2008), 장전수학회
  2. R.P. Agarwal, "On the Solution of Fourth-Order Rational Recursive Sequence", Advanced Studies in Contemporary Mathematics, 20(4), pp.525~545 (2010), 장전수학회
  3. S. Araci, "Existence and multiplicity of positive solutions for boundary-value problems of non-linear fractional differential equations", Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집), 17(2), pp.247~258 (2014), 장전수학회
  4. E. Camouzis, "Global asymptotic behavior of positive solutions on the system of rational di¤erence equations xn+1 = 1 + 1=yn¡k; yn+1 =yn=xn¡myn¡m¡k", Appl. Math. Letters, 17, pp.733~737 (2004)
  5. C. Cinar, "On the positive solutions of the di¤erence equation system xn+1 = m=yn; yn+1 = pyn=xn¡1yn¡1;", J. Inst. Math. Comp. Sci, 18, pp.135~136 (2005)
  6. D. Clark, "A coupled system of rational di¤erence equations", Comp. Math. Appl, 43, pp.849~867 (2002)
  7. Q. Din, "On a system of rational di¤erence equation", Demonstratio Mathematica, XLVII(2), pp.324~335 (2014)
  8. Q. Din, "Dynamics of a fourth-order system of rational di¤erence equations", Adv. Diff. Eq., 1, pp.1~15 (2012)
  9. Q. Din, "Stability analysis of a discrete ecological model", Computational Ecology and Software, 4(2), pp.89~103 (2014)
  10. E. M. Elabbasy, "Global behavior of the solutions of di¤erence equation", Adv. Differ. Equ., 2011, pp.28~ (2011)
  11. E. M. Elabbasy, "Global attractivity and periodic nature of a difference equation", World Appl. Sci. J., 12(1), pp.39~47 (2011)
  12. H. El-Metwally, "Global behavior of an economic model, Chaos", Solitons and Fractals, 33, pp.994~1005 (2007)
  13. E. M. Elsayed, "On the solutions of a rational system of difference equations", Fasciculi Mathematici, 45, pp.25~36 (2010)
  14. Elsayed Mohammed Elsayed, "Dynamics of Recursive Sequence of Order Two", Kyungpook Mathematical Journal, 50(4), pp.483~497 (2010), 경북대학교 자연과학대학 수학과
  15. E. M. Elsayed, "Behavior of a rational recursive sequences", Studia Univ. " Babes-Bolyai ", Mathematica, LVI(1), pp.27~42 (2011)
  16. E. M. Elsayed, "Solution and attractivity for a rational recursive sequence", Dis. Dyn. Nat. Soc, 2011, pp.982309~ (2011)
  17. E. M. Elsayed, "On the solution of some di¤erence equations", European J. Pure Appl. Math, 4(3), pp.287~303 (2011)
  18. E. M. Elsayed, "Solutions of rational di¤erence system of order two", Math. Comput. Mod, 55, pp.378~384 (2012)
  19. E. M. Elsayed, "Behavior and expression of the solutions of some rational di¤erence equations", Journal of Computational Analysis and Applications, 15(1), pp.73~81 (2013)
  20. E. M. Elsayed, "Solution for systems of di¤erence equations of rational form of order two", Computational and Applied Mathematics, 33(3), pp.751~765 (2014)
  21. E. M. Elsayed, "On the solutions and periodic nature of some systems of di¤erence equations", International Journal of Biomathematics, 7(6), pp.1450067~ (2014)
  22. E. M. Elsayed, "New method to obtain periodic solutions of period two and three of a rational difference equation", Nonlinear Dynamics, 79(1), pp.241~250 (2015)
  23. E. M. Elsayed, "Dynamics and global behavior for a fourth-order rational difference equation", Hacettepe Journal of Mathematics and Statistics, 42(5), pp.479~ (2013)
  24. E. M. Elsayed, "Global behavior and periodicity of some di¤erence equations", Journal of Computational Analysis and Applications, 19(2), pp.298~309 (2015)
  25. M. E. Erdogan, "On the dynamics of the recursive sequence", Comput. Math. Appl., 61, pp.533~537 (2011)
  26. E. A. Grove, "Periodicities in Nonlinear Difference Equations", pp.2005, Chapman & Hall
  27. T. F. Ibrahim, "On a third order rational difference equation with variable coefficients, Dynamics of Continuous, Discrete and Impulsive Systems", Series B : Applications & Algorithms, 20, pp.251~264 (2013)
  28. S. Jayan, "Numerical integration over n-dimensional cubes using generalized Gaussian quadrature", Proceedings of the Jangjeon Mathematical Society, 17(1), pp.63~69 (2014)
  29. M. R. S. Kulenovic, "Dynamics of Second Order Rational Di¤erence Equations with Open Problems and Conjectures", pp.2001, Chapman & Hall
  30. A. S. Kurbanli, "On the behavior of solutions of the system of rational di¤erence equations", Adv. Differ. Equ., 2011, pp.40~ (2011)
  31. A. S. Kurbanli, "On the behavior of solutions of the system of rational di¤erence equations:xn+1 = xn¡1=xn¡1yn ¡1; yn+1 = yn¡1=yn¡1xn ¡1; zn+1 = zn¡1=zn¡1yn ¡1;", Discrete Dynamics in Nature and Society, 2011, pp.932362~ (2011)
  32. A. Kurbanli, "On the behavior of solutions of the system of rational di¤erence equations xn+1 =xn¡1xn¡1yn ¡ 1; yn+1 =yn¡1yn¡1xn ¡ 1; zn+1 =xn zn¡1yn", Applied Mathematics, 2, pp.1031~1038 (2011)
  33. A. S. Kurbanli, "On the behavior of positive solutions of the system of rational di¤erence equations", Math. Comput. Mod, 53, pp.1261~1267 (2011)
  34. A. Y. Özban, "On the positive solutions of the system of rational di¤erence equations, xn+1 = 1=yn¡k; yn+1 = yn=xn¡myn¡m¡k;", J. Math. Anal. Appl., 323, pp.26~32 (2006)
  35. M. N. Qureshi, "Global behavior of third order system of rational di¤erence equations", International Journal of Engineering Research & Technology, 2(5), pp.2182~2191 (2013)
  36. N. Shobanadevi, "Stability of linear nabla fractional difference equations", Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집), 17(4), pp.651~657 (2014), 장전수학회
  37. D. Simsek, "On the solutions of the system of di¤erence equations xn+1 = max n A xn ; yn xn o ; yn+1 = max n A yn ; xn yn o ;", Dis. Dyn. Nat. Soc, 2009, pp.325296~ (2009)
  38. N. Touafek, "On a second order rational di¤erence equation", Hacettepe Journal of Mathematics and Statistics, 41(6), pp.867~874 (2012)
  39. N. Touafek, "On the solutions of systems of rational di¤erence equations", Math. Comput. Mod, 55, pp.1987~1997 (2012)
  40. N. Touafek, "On the periodicity of some systems of nonlinear difference equations", Bull. Math. Soc. Sci. Math. Roumanie Tome, 55(103), pp.217~224 (2012)
  41. C. Wang, "Global asymptotic stability of 3-species mutualism models with di¤usion and delay effects", Discrete Dynamics in Natural and Science, 2009, pp.317298~ (2009)
  42. C. Wang, "Asymptotic behavior of equilibrium point for a class of nonlinear di¤erence equation", Advances in Di¤erence Equations, 2009, pp.214309~ (2009)
  43. I. Yalcinkaya, "On the global asymptotic stability of a second-order system of difference equations", Dis. Dyn. Nat. Soc, 2008, pp.860152~ (2008)
  44. I. Yalcinkaya, "On the global asymptotic behavior of a system of two nonlinear di¤erence equations", ARS Combinatoria, 95, pp.151~159 (2010)
  45. I. Yalcinkaya, "Global asymptotic stability of a system of di¤erence equations", Applicable Analysis, 87(6), pp.689~699 (2008)
  46. I. Yalcinkaya, "Global asymptotic stability of two nonlinear di¤erence equations", Fasciculi Mathematici, 43, pp.171~180 (2010)
  47. I. Yalcinkaya, "On the solutions of systems of di¤erence equations", Adv. Differ. Equ, 2008, pp.143943~ (2008)
  48. X. Yang, "On the system of high order rational di¤erence equations xn = a=yn¡p; yn = byn¡p=xn¡qyn¡q", Appl. Math. Comp, 171(2), pp.853~856 (2005)
  49. E. M. E. Zayed, "On the rational recursive sequence xn+1 =axn ¡ bxn=(cxn ¡ dxn¡k)", Comm. Appl. Nonlinear Analysis, 15, pp.47~57 (2008)
  50. Y. Zhang, "On the nonlinear di¤erence equation system", Comp. Math. Appl., 53, pp.1561~1566 (2007)

관련 논문AI추천

이 간행물의 다른 논문 (16건)